# SDR MYWA091901

- Difficulty date: January 19, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 18,923 hours, 7,288 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 38HM65A
- Condition: Contaminated
- Location: Emergency Exit
- Part time: 18,923 hours, 7,288 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FERRY FLIGHT ABORTED TAKEOFF APPROX 40 KNOTS DUE TO MASTER CAUTION, DOORS RT AFT OVER WING LIGHT ILLUMINATED. MX ACCOMPLISHED PSEU BITE TEST AND RESET LATCHES IAW FIM 52-20 TASK 801. OPERATED DOOR SEVERAL TIMES, OPS CHECK NORMAL. NO FAULTS AT THIS TIME.  ACFT ARRIVED WITH NO ANOMALIES.  ABORTED TAKE OFF APPROX 30 KNOTS DUE TO MASTER CAUTION, DOORS RT AFT OVER WING LIGHT ILLUMINATED. ACCOMPLISHED PSEU BITE TEST AND RESET LATCHES IAW FIM 52-20 TASK 801. OPERATED DOOR SEVERAL TIMES OPS CHECK GOOD.  FLIGHT ABORTED TAKE OFF A SECOND TIME FOR THE SAME ANOMALY. MX GROUNDED ACFT UNTIL THE ANOMALY IS CORRECTED.  MX FOUND OVER WING DOOR SWITCHES WHERE COATED WITH CORROSION PREVENTATIVE CAUSING THE SWITCHES TO STICK RESULTING IN FALSE WARNINGS. SWITCHES WERE CLEANED AND OPS CHECKED AND RETURNED TO SERVICE. NO OTHER FAILURES HAVE BEEN NOTED.
